| Model Number |
GEM180BKC |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter: "received a product complaint regarding a box of gem microsuture.There are two labels on a box that don't match in regards to the product code.".
Additional Manufacturer Narrative
Product was returned for evaluation.Production records were reviewed.Only the back box label was affected, all other labels correctly identified the product.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.